Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Has muscular pain in leg, backache, fever, vomiting, stomach ache. Taking prulifloxacin. Help?

My wife is kidney patient and she is not on dialysis from last 1 year. Her creatine last week was 2.5. She is suffereing from leg muscle pain and back pain with high fever from last 10 days. She also have vomiting once or twice in a day. currently she is taking prulifloxacin 600 daily from last 4 days and yester day doctor had given her 3 days dosage for malaria fever I do not know the name of the prescription. She was ok yesterday however had some pain in legs and stomact at night may be she had started her periods. However today morning again she got fever. I am not sure do my wife is taking a correct drugs
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that your wife is having could be due to the electrolyte imbalance caused by the frequent dialysis. Taking adequate fluids will help in decreasing the muscle pains that she is having.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor